My husband is 51 and was diagnosed havingCOPD a year or so ago he has a lung capacity of 45 he also started taking bloodpressure meds at the same time. About a month ago he was really sick run downno energy and could not even make it through a day at work. He had 1 seizurewhile at work so he went back to the doctor and she was horrified she said shehad overdosed him on B.P. meds his B.P. was like 89 over 69 she told him tostop taking meds immediatly, so now it been about a month and his legs and feetare sweeling 3 times the normal size and any type of sore on his leg is gettinginfected and oozing liquids from swelling so bad. So back to the doctor he wentnow she put him back on B.P. meds but a lower dose telling him his B.P. was tohigh and that is the reason for all the swelling. At this point I think heneeds to see another doctor please give me your thoughts. By the way it is justhis primary doctor that is treating him for his B.P and legs. He has a lung Drthat he see’s about every 3 or 4 months and I am concerned that his breathingmy be getting a little worse and the swelling may very well be because of hismedical problems. I would like to get a second opinon but from who? Do I find adifferent primary Dr or go to his lung Dr or now should we be exploring acardiovascular Dr?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?